MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS PTH; RADIOIMMUNOASSAY, PARATHYROID HORMONE

ROCHE DIAGNOSTICS ELECSYS PTH; RADIOIMMUNOASSAY, PARATHYROID HORMONE
Catalog Number 07251068190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/20/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer's e 801 analyzer serial number is (b)(6).The serial number of the e 801 analyzer used for investigation was requested, but not provided.The investigation is ongoing.
 
Event or Problem Description
The initial reporter stated they received questionable results for one patient sample tested with elecsys pth on two cobas e 801 module analyzers.Refer to the attachment for all patient data.The sample was initially tested on the customer's e 801 analyzer on (b)(6) 2023.The customer repeated the sample with x2, x4, and x8 dilutions.The patient's previous pth values ranged between 50 and 100 pg/ml, so the results from the complained sample were questioned.The sample was provided for investigation where it was tested with pth and pth (1-84) on a second e 801 analyzer on (b)(6) 2023.Pth and pth (1-84) were also re-measured after x2, x4, and x8 manual dilutions with both low pth patient serum and diluent solution.
 
Additional Manufacturer Narrative
Calibration and control data were acceptable.There was no indication of a reagent issue.The sample was not available for further investigation.The investigation could not identify a product problem.The cause of the event could not be determined.

Brand Name
ELECSYS PTH
Common Device Name
RADIOIMMUNOASSAY, PARATHYROID HORMONE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18107005
Report Number1823260-2023-03571
Device Sequence Number18050689
Product Code CEW
UDI-Device Identifier04015630939787
UDI-Public04015630939787
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
K070709
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07251068190
Device Lot Number706346
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/20/2023
Supplement Date Received by Manufacturer11/22/2023
Initial Report FDA Received Date11/09/2023
Supplement Report FDA Received Date11/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown